# SDR AALA200802276

- Difficulty date: September 5, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 27,709 hours, 3,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113W300314
- Part serial: 000775
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW RT OTBD FLAP TRAILING EDGE WEDGE ON TOP SIDE HAS DELAMINATION CUT OUT WITHIN 3.5 INCHES OF THE LEADING EDGE.   AREA OF DISCREPANCY IS 12 INCH BY 6 INCH.  REPAIRED PER SRM 57-53-01-2R TABLE 201.
